Post-Injection Edema following Restylane Silk
Restylane Silk is manufactured differently than Restylane, in that the particle sizes are smaller. Hyaluronic acids are hydrophilic. Since Silk has more particles, it tends to pull in more water. This could be one of the reasons you are describing intermittent late onset residual edema. Also, the tear troughs, or lower eyelids, have thin skin and many times product may migrate through the layers of the skin to different areas for which was injected. There is an "art" to treating loss of volume in the tear troughs for which experienced injectors are highly recommended. Although, even the expert injector often times cannot predict the outcome of volumization of the lower eyelids. If the swelling bothers you, I would recommend injection of Hylenex. This enzyme will "melt away" the Silk. The edema should resolve. I would discuss all options with your provider. Just understand, this is not highly unusual.
Restylane Silk / Tear Troughs/ Under Eye Fillers
I appreciate your question.
I would recommend that you follow up with the Nurse that administered the Restylane silk so that the Nurse and MD can evaluate you. You can ask that the filler be dissolved with hyaluronidase which would help reverse the intermittent swelling you describe.
The best way to assess and give
true advice would be an in-person exam.
Please see a board-certified
plastic surgeon that specializes in aesthetic and restorative plastic surgery.
Best of luck!
Swelling after Restylane Silk
While using it in the this area is technically "off label" it is also one of the best fillers for this area. I don't think you are having an allergic reaction either. But I would suggest returning to your injector to be checked.
"This answer has been solicited without seeing this patient and cannot
be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
Under Eye Fillers -- Use Cannulas and Go Conservative
If you are puffy, reversing with hyaluronidase and doing venus legacy treatments should reverse the issue. This is likely lymphedema from the fillers. Best, Dr. Emer.
Swelling from filler
Call your doctor. You may try a few days of antihistamines such as Claritin or Zyrtec. Be well.
Swelling from fillers
Restalyne silk is one of the newest products thats used to inject in the tear trough area. As you probably know Restylane silk is the most innocuous substance to inject in this area as it causes the least amount of swelling afterwards. You may have another issue going on whereby the product was placed above the muscle. If this is the case you can talk to your doctor about injecting Wydase into that area in order to digest the restylane. I hope that this helps
Swelling after Restylane Silk under eyes
It sounds as if you might be having an allergic reaction to the product. I would definitely consult a board certified dermatologist to assess the area. Perhaps next time you could consider Belotero for the delicate under eye area. Best, Dr. Green